Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20621
Title: Optimal stopping made easy
Authors: Boyarchenko, S
Levendorskiǐ, S
First Published: Feb-2007
Citation: JOURNAL OF MATHEMATICAL ECONOMICS, 2007, 43 (2), pp. 201-217
DOI Link: 10.1016/j.jmateco.2006.09.009
ISSN: 0304-4068
Links: http://hdl.handle.net/2381/20621
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.